Limitwise monotonic functions, sets, and degrees on computable domains

Journal of Symbolic Logic 75 (1):131-154 (2010)
We extend the notion of limitwise monotonic functions to include arbitrary computable domains. We then study which sets and degrees are support increasing (support strictly increasing) limitwise monotonic on various computable domains. As applications, we provide a characterization of the sets S with computable increasing η-representations using support increasing limitwise monotonic sets on ${\Bbb Q}$ and note relationships between the class of order-computable sets and the class of support increasing (support strictly increasing) limitwise monotonic sets on certain domains
Keywords Limitwise monotonic function   η-representation
Categories (categorize this paper)
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 9,357
External links
  •   Try with proxy.
  •   Try with proxy.
  •   Try with proxy.
  • Through your library Configure
    References found in this work BETA

    No references found.

    Citations of this work BETA

    No citations found.

    Similar books and articles
    Michael Stob (1983). Wtt-Degrees and T-Degrees of R.E. Sets. Journal of Symbolic Logic 48 (4):921-930.

    Monthly downloads

    Sorry, there are not enough data points to plot this chart.

    Added to index


    Total downloads

    1 ( #306,128 of 1,088,426 )

    Recent downloads (6 months)


    How can I increase my downloads?

    My notes
    Sign in to use this feature

    Start a new thread
    There  are no threads in this forum
    Nothing in this forum yet.